# SDR AALA201912319002

- Difficulty date: December 29, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 21,321 hours, 8,233 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Condition: Out Of Adjust
- Location: Rt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FLT/CTL- FLAPS LOCKED ALIGNMENT FAULT. EMERGENCY DECLARED. MAINTENANCE PERFORMED ADJUSTMENT OF R/H FLAP INTERCONNECTING STRUT. RIG AND OPS CHECK GOOD. RESET FLAP WTB SYSTEM, CHECKS OK IAW TSM 27-51-00-810-818-A.
